U.S. doctors online nowAsk doctors free
Chicago, IL
A 42-year-old female asked:

My pots worsened after getting covid. started on nadolol 10mg. 5 days ago, after being on 5 months, stopped taking because bp was too low &always dizzy. now having constant palpitations/pounding hr, dizzy but normal orthostatics. withdrawal?

1 doctor answer3 doctors weighed in
Dr. George Klauber
Specializes in Pediatric Urology
Suggest you consult cardiologist. This require in depth medical history plus cardiovascular work-up. Good luck.
Last updated Jun 19, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.